# SDR 9JLA2022081123499

- Difficulty date: August 4, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N827JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605223
- Aircraft time: 3,331 hours, 2,617 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 701700082358
- Part serial: 99012050
- Condition: Defective
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED MULTIPLE FAILURES OF PITCH AND ROLL MIS-TRIM. PITCH MIS-TRIM EXHIBITED EXTREME PITCH PRESSURES REQUIRING TWO HANDS WHEN DISCONNECTING AUTOPILOT, PUTTING AIRCRAFT IN UNSAFE PITCH UP ATTITUDE. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE NO1 INTEGRATED FLIGHT COMPUTER  (ICA) WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED AND A TESTED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICED.
